# SDR N6WA2015112703

- Difficulty date: November 27, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 26,886 hours, 19,904 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER OVERWING DOOR MAKES LOUD WHISTLING NOISE.  INSPECTED & CLEANED RT OVERWING EXIT DOOR SEAL IAW AMM 52-21-07.  NO DEFECT NOTED, OK FOR SERVICE.
